# SDR UIEA2022081000846

- Difficulty date: September 10, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N489MC
- Make and model: Boeing 747412F
- Aircraft serial: 26553
- Aircraft time: 108,520 hours, 19,072 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RHW ILES 1107 L/E D FAIRING ATT WEB UPR CHORD FOUND CRACKED( CRACK AREA REPAIRED AS PER SRM 57-41-13-2R-2 REPAIR 2 FIG 201 )
